Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Dixmier's representation theorem of central double centralizers on Banach algebras


Author: Sin-ei Takahasi
Journal: Trans. Amer. Math. Soc. 253 (1979), 229-236
MSC: Primary 46H15
MathSciNet review: 536944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The present paper is devoted to a representation theorem of central double centralizers on a complex Banach algebra with a bounded approximate identity. In particular, our result implies the representation theorem of the ideal center of an arbitrary $ {C^\ast}$-algebra established by J. Dixmier.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46H15

Retrieve articles in all journals with MSC: 46H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0536944-3
PII: S 0002-9947(1979)0536944-3
Article copyright: © Copyright 1979 American Mathematical Society